# SDR CA110311001

- Difficulty date: March 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Condition: Cracked
- Location: Cockpit
- Part time: 313 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE REPORTED RT SIDE WINDOW OUTER PLY CRACKED ON TAXI TO PARKING IN MADRID. RH SIDE WINDOW BEING REPLACED. (TC# 20110311001)
